# SDR C2XA03CL195

- Difficulty date: November 30, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2460 THE CREW REPORTED A STRONG FUEL ODOR AFTER THE APU WAS STARTED.THE CREW REPORTED THE ODOR DID GO AWAY EVENTUALLY.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE APU. NO DEFECTS WERE FOUND.
